Skip to main content

Research Repository

See what's under the surface

Advanced Search

Perfect graphs of strong domination and independent strong domination (2001)
Journal Article
Zverovich, V. E., Rautenbach, D., & Zverovich, V. (2001). Perfect graphs of strong domination and independent strong domination. Discrete Mathematics, 226(1-3), 297-311. https://doi.org/10.1016/S0012-365X%2800%2900116-3

Let γ(G), i(G), γs(G) and is(G) denote the domination number, the independent domination number, the strong domination number and the independent strong domination number of a graph G, respectively. A graph G is called γi-perfect (domination perfect)... Read More about Perfect graphs of strong domination and independent strong domination.


;